Author = Rahmat Khan
On using topological degree theory to investigate a coupled system of non linear hybrid differential equations

Volume 7, Issue 2, April 2019, Pages 224-234

Samina .; Ibrar Ullah; Rahmat Khan; Kamal Shah

Existence of positive solution to a class of boundary value problems of fractional differential equations

Volume 4, Issue 1, January 2016, Pages 19-29

Amjad Ali; Kamal Shah; Rahmat Ali Khan

Brenstien polynomials and its application to fractional differential equation

Volume 3, Issue 1, January 2015, Pages 14-35

Hammad Khalil; Rahmat Khan; M. Rashidi